# SDR AALA20001795

- Difficulty date: October 15, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK CORRODED 1 INCH BY 1 INCH, STATION 1124.  REPLACED NR 3 SEAT TRACK STATION 1030 TO 1309 PER SRM 53-05 FIG 4F.  (M)
